Journal Title
Title of Journal: Milan J Math
|
Abbravation: Milan Journal of Mathematics
|
Publisher
SP Birkhäuser Verlag Basel
|
|
|
|
Authors: Sandro Salsa
Publish Date: 2012/05/24
Volume: 80, Issue: 2, Pages: 267-281
Abstract
We present some recent results concerning free or moving boundary problems for parabolic operators We also single out some questions that are still open also adding some clues about the typical difficulties one has to face by trying to get an answer
Keywords:
.
|
Other Papers In This Journal:
|